# SDR DL72K980424

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 913 RT ANGLE IS CRACKED MLG W/W O/B SIDE ABOVE SHELF ANGLE.  REPAIRED PER MM 53-11-0 P 834.
